MathSciNet Relay Station
MathSciNet bibliographic data
MR2385848 93D05 (34K20 93C23)
Cao, Jiuwen; Zhong, Shouming New delay-dependent condition for absolute stability of Lurie control systems with multiple time-delays and nonlinearities. Appl. Math. Comput. 194 (2007), no. 1, 250–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement